A model for variations in single and repeated egg counts in Schistosoma mansoni infections

SJ de Vlas, B Gryseels, GJ van Oortmarssen, AM Polderman, JDF Habbema

Research output: Contribution to journalA1: Web of Science-article

Original languageEnglish
JournalParasitology
Volume104
Pages (from-to)451-460
ISSN0031-1820
Publication statusPublished - 1992

Keywords

  • B780-tropical-medicine
  • Helminthology
  • Schistosoma mansoni
  • Parasite egg count
  • Worm load
  • Stochastic models
  • Congo-Kinshasa
  • Burundi
  • Africa-Central

Cite this